Alert archive / New York / Freezing Rain Advisories in 2007
Freezing Rain Advisory 4, NWS Buffalo, NY
NWS Buffalo, NY issued this freezing rain advisory at Nov 25, 2007, 6:14 PM EST for Jefferson County, Lewis County, New York. It took effect at Nov 26, 2007, 4:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2007, 6:14 PM EST (23:14 UTC)
- In effect from
- Nov 26, 2007, 4:00 AM EST
- Expired
- Nov 25, 2007, 10:46 PM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 252314 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 614 PM EST SUN NOV 25 2007 ...SOME FREEZING RAIN POSSIBLE ACROSS PARTS OF THE NORTH COUNTRY LATE TONIGHT INTO MONDAY MORNING... .LOW PRESSURE DEVELOPING OVER THE LOWER MISSISSIPPI VALLEY THIS EVENING WILL MOVE TO THE NORTHEAST TONIGHT AND MONDAY AND REACH WESTERN PENNSYLVANIA BY MONDAY EVENING. A LARGE AREA OF RAIN DEVELOPING WELL AHEAD OF THIS LOW WILL LIFT NORTH ACROSS NEW YORK STATE TONIGHT AND CONTINUE INTO MONDAY. WHEN THE RAIN SPREADS ACROSS THE HIGHER ELEVATIONS EAST OF LAKE ONTARIO LATE TONIGHT INTO MONDAY MORNING...THE TEMPERATURES AT THE SURFACE ARE EXPECTED TO BE AT OR SLIGHTLY BELOW FREEZING. THIS WILL RESULT IN SOME FREEZING RAIN. THE SURFACE TEMPERATURES ACROSS THE HIGHER ELEVATIONS ARE EXPECTED TO WARM ABOVE FREEZING BY MID MONDAY MORNING...ALLOWING ALL PRECIPITATION TO FALL AS RAIN. NYZ007-008-260715- /O.NEW.KBUF.ZR.Y.0004.071126T0900Z-071126T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 614 PM EST SUN NOV 25 2007 ...FREEZING RAIN ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST MONDAY. LIGHT RAIN IS EXPECTED TO SPREAD NORTH ACROSS THE AREA WELL AFTER MIDNIGHT AND BECOME MORE STEADY ON MONDAY. THE SURFACE TEMPERATURES ACROSS THE HIGHER ELEVATIONS EAST OF LAKE ONTARIO ARE STILL EXPECTED TO BE AT OR JUST BELOW FREEZING FROM LATE TONIGHT INTO MID MONDAY MORNING. THIS WILL RESULT IN A PERIOD OF LIGHT FREEZING RAIN DURING THIS PERIOD. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. $$
1 follow-up statement
000 WWUS41 KBUF 260346 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1046 PM EST SUN NOV 25 2007 ...THE THREAT OF FREEZING HAS DIMINISHED ACROSS THE NORTH COUNTRY... .SOME OF THE MOISTURE THAT IS SURGING WELL AHEAD OF A LOWER MISSISSIPPI VALLEY LOW WILL SPREAD INTO THE NORTH COUNTRY OVERNIGHT. IT WILL BE COLD ENOUGH FOR A MIX OF SNOW AND SLEET...BUT THE TEMPERATURES WITHIN THE LOWER LEVEL OF THE ATMOSPHERE WILL NOT BE AS FAVORABLE FOR THE DEVELOPMENT OF FREEZING RAIN LATER TONIGHT INTO EARLY MONDAY MORNING. ANY MIX OF SLEET AND RAIN THAT LINGERS INTO MONDAY MORNING WILL CHANGE OVER TO JUST RAIN AS WARMER AIR MOVES INTO THE AREA. NYZ007-008-260500- /O.CAN.KBUF.ZR.Y.0004.071126T0900Z-071126T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1046 PM EST SUN NOV 25 2007 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZING RAIN ADVISORY. THE TEMPERATURES WITHIN THE LOWER LEVELS OF THE ATMOSPHERE WILL NOT BE AS FAVORABLE FOR THE DEVELOPMENT OF FREEZING RAIN TONIGHT. THEREFORE...THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. MOISTURE SURGING AHEAD OF A DEVELOPING LOW WILL STILL BRING A CHANCE OF LIGHT SNOW AND SLEET OVERNIGHT. $$ TJP
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Nov 25, 5:51 PM EST, 23 minutes earlier.
Area forecast discussion, Nov 25, 5:51 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
551 PM EST SUN NOV 25 2007
.SYNOPSIS...
HIGH PRESSURE RESPONSIBLE FOR THE FAIR WEATHER ON SUNDAY WILL MOVE
OUT INTO THE ATLANTIC TONIGHT...WHILE A MOISTURE LADEN LOW PRESSURE
SYSTEM ADVANCES NORTHEAST FROM THE LOWER MISSISSIPPI VALLEY. RAIN
FROM THIS SYSTEM IS EXPECTED TO OVERSPREAD THE AREA FROM TO SOUTH TO
NORTH LATE TONIGHT AND MONDAY. COLDER AIR WILL BUILD IN BEHIND THIS
SYSTEM TUESDAY AS IT MOVES FROM NEW ENGLAND INTO THE CANADIAN
MARITIMES. THERE IS THE POTENTIAL FOR SOME LAKE EFFECT SNOW
SOUTHEAST OF THE LAKES TUESDAY NIGHT...THEN HIGHER PRESSURE AND FAIR
WEATHER WILL RETURN WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST WILL SHIFT OUT
INTO THE ATLANTIC TONIGHT. CLOUDS WORKING NORTHWARD THROUGH THE OHIO
VALLEY WILL INCREASE OVER THE AREA QUICKLY THIS EVENING...AS
DEVELOPING LOW PRESSURE OVER THE LOWER MISSISSIPPI VALLEY GATHERS
STRENGTH. WARM AIR ADVECTION AND ISENTROPIC LIFT WILL INCREASE
SIGNIFICANTLY ACROSS THE AREA LATE TONIGHT WITH ASSOCIATED RAIN
SHIELD LIFTING INTO THE AREA BEFORE MORNING. RAIN COULD SPREAD IN AS
EARLIER AS 06Z OR A BIT EARLIER...AS SHORT WAVE CURRENTLY PUSHING
ACROSS WESTERN ILLINOIS PER LATEST VAPOR IMAGERY WORKS ACROSS THE
GREAT LAKES THIS EVENING...ENHANCING PRECIPITATION POTENTIAL AHEAD
OF MAIN RAIN SHIELD.
FORECAST PROBLEM CONTINUES TO BE TEMPERATURE PROFILE ACROSS THE
AREA LATE TONIGHT. BUFKIT AND MODEL PROFILES CONTINUING TO SUGGEST
TEMPERATURES ALOFT WILL BE PLENTY WARM ENOUGH IN A STRONG WARM AIR
ADVECTION REGIME. SURFACE TEMPERATURES WARMING NICELY THIS AFTERNOON
UNDER PLENTY OF SUNSHINE AND WITH RAPID ADVANCE OF CLOUD COVER WE
WILL LIKELY SEE TEMPERATURES NOT FALL OFF QUITE AS QUICKLY THIS
EVENING AND SHOULD REMAIN ABOVE FREEZING. SREF PLUMES ALSO
SUGGESTING THAT POTENTIAL FOR FREEZING RAIN IS RATHER LIMITED WITH
ONLY A SLIGHT CHANCE ALONG THE SOUTHERN TIER. THE MAIN EXCEPTION
WILL BE ACROSS THE HIGHER ELEVATIONS OF THE NORTH COUNTRY WHERE
TEMPERATURES WILL LIKELY BE AT OR SLIGHTLY BELOW FREEZING AT THE
ONSET OF THE PCPN. THE WEATHER GRIDS ALREADY INDICATE SOME
FREEZING RAIN OVER PARTS OF LEWIS COUNTY FROM LATE TONIGHT THROUGH
MID MONDAY MORNING. HAVE DECIDED TO EXTEND THE FREEZING RAIN INTO
FAR EASTERN JEFFERSON COUNTY AS WELL SINCE TEMPERATURES ACROSS
THIS AREA ALSO HAVE A GOOD CHANCE OF COOLING TO OR BELOW FREEZING.
THEREFORE...HAVE DECIDED TO GO WITH A FREEZING RAIN ADVISORY FOR
THESE AREAS FROM 09Z UNTIL 15Z MONDAY.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE LOW WILL WORK INTO THE OHIO VALLEY MONDAY AND INTO CENTRAL
NEW YORK BY MONDAY EVENING WITH PLENTY OF GULF MOISTURE ASSOCIATED
WITH IT. IMPRESSIVE ISENTROPIC LIFT AND UPPER JET DYNAMICS ACROSS
THE AREA WILL LEAD TO A WIDESPREAD MODERATE RAINFALL EVENT MONDAY
THROUGH MONDAY EVENING. MODEL QPF AROUND AN INCH LOOKS REASONABLE
BUT DO NOT ANTICIPATE ANY HYDROLOGIC ISSUES AT THIS TIME.
THERE WILL BE ENOUGH COLD ADVECTION LATE MONDAY NIGHT WITH 850 MB
TEMPERATURES DROPPING TO -5C/-6C BY 12Z TUESDAY TO MIX RAIN WITH OR
CHANGE IT TO WET SNOW BEFORE MORNING. THERE WILL BE A COLDER
NORTHWEST FLOW DEVELOPING BEHIND THE SYSTEM TUESDAY AND TUESDAY
NIGHT WITH 850 MB TEMPERATURES DROPPING TO ABOUT -10C. STILL SOME
LINGERING SYNOPTIC MOISTURE FROM TUESDAY AFTERNOON INTO TUESDAY
NIGHT TO GENERATE SOME LAKE SNOWS SOUTHEAST OF THE LAKES. AT THIS
POINT...A LITTLE EARLY TO CONSIDER POTENTIAL SNOWFALL AMOUNTS.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE RIDGED ACROSS THE APPALACHIANS WEDNESDAY MORNING WILL
SLOWLY DRIFT OFF THE ATLANTIC COAST DURING THE COURSE OF THE
DAY...BUT WILL KEEP DRY WEATHER INTACT OVER THE AREA UNTIL EVENING.
A CLIPPER TYPE SYSTEM OVER THE CENTRAL GREAT LAKES IS THEN EXPECTED
TO LIFT NORTHEAST ACROSS ONTARIO AND INTO QUEBEC WEDNESDAY NIGHT AND
THURSDAY...AND WILL BE ACCOMPANIED BY A GENERAL CHANCE OF RAIN
AND/OR SNOW SHOWERS.
NOTABLY COLDER AIR FLOODING INTO THE REGION IN THE WAKE OF THE LOW
SHOULD BRING A GOOD POSSIBILITY OF LAKE EFFECT SNOWS SOUTHEAST AND
EAST OF THE LAKES THURSDAY AFTERNOON THROUGH FRIDAY...BEFORE ANOTHER
CLIPPER PASSES THROUGH FRIDAY NIGHT AND TEMPORARILY DISRUPTS THE
ACTIVITY VIA ITS ASSOCIATED WARM ADVECTION PATTERN AND AN INCREASE
IN SHEAR. FOLLOWING ITS PASSAGE...A RENEWED NORTHWESTERLY FLOW OF
COLD AIR WILL SPREAD ACROSS THE AREA...AND WILL ACT TO RE-ESTABLISH
LAKE SNOWS SOUTHEAST OF THE LAKES ONCE AGAIN.
LOOKING EVEN FURTHER OUT...THE LONG RANGE GUIDANCE AND GLOBAL
TELECONNECTIONS BOTH CONTINUE TO SUGGEST THAT WE WILL BE HEADING
INTO A PROLONGED PERIOD OF EVEN COLDER AND MORE WINTRY WEATHER
DURING THE FIRST FULL WEEK OF DECEMBER...JUST IN TIME FOR THE START
OF METEOROLOGICAL WINTER. SOME DETAILS...
AN ANOMALOUSLY STRONG RIDGE OFF THE WEST COAST FOR THE START OF
DECEMBER HAS BEEN FORECAST FOR SEVERAL RUNS OF BOTH THE GFS
ENSEMBLES AND ECMWF. THE +3 STD RIDGE IS EXPECTED TO EXTEND
ACROSS ALASKA AND THE YUKON TO EASTERN PARTS OF SIBERIA...WHILE
ANOTHER BLOCKING RIDGE WILL SET UP SHOP OVER GREENLAND AND THE
NORTH ATLANTIC. THE COMBINATION OF THE TWO BLOCKING RIDGES WOULD
SET UP A PATTERN WHERE VERY COLD AIR OVER SIBERIA WOULD BE ALLOWED
TO CROSS THE POLE AND EVENTUALLY MAKE ITS WAY ACROSS THE CANADIAN
PRAIRIES TO THE STATES. THIS WOULD BE A CLASSIC PHASED +PNA/-NAO
PATTERN THAT HAS A VERY HIGH CORRELATION TO BELOW NORMAL
TEMPERATURES ACROSS THE GREAT LAKES REGION.
A POLAR VORTEX WOULD THEN TAKE SHAPE OVER JAMES BAY/NRN ONTARIO WITH
SOME GUIDANCE SUGGESTING H8 TEMPS AS LOW AS -32C OVER PARTS OF
CENTRAL CANADA TO START THE NEW MONTH. THIS CORE OF BITTERLY COLD
ARCTIC AIR IS THEN EXPECTED TO DROP ACROSS THE U.S. NORTHERN PLAINS
BEFORE HEADING FOR THE MID WESTERN STATES. GIVEN THE H5 FLOW AT THAT
TIME...THE AIRMASS WOULD EVENTUALLY END UP OVER THE EASTERN GREAT
LAKES. THIS TYPE OF BITTERLY COLD AIR MOVING IN FROM THE SOUTHWEST
OVER A WIDE OPEN EARLY SEASON LAKE SURFACE WOULD BE VERY INTERESTING
INDEED.
THE AIR THAT WOULD BE FED INTO THE CROSS POLAR FLOW WOULD COME FROM
A REGION THAT HAS BEEN GETTING PROGRESSIVELY COLDER OVER THE PAST 10
DAYS. IN FACT...H925 TEMPS ACROSS NRN SIBERIA HAVE AVERAGED ABOUT
10 C BELOW NORMAL SINCE MID NOVEMBER.
TO SUMMARIZE...LONG RANGE GUIDANCE AND CORRELATIONS TO HEMISPHERIC
TELECONNECTIONS BOTH STRONGLY SUGGEST A COLD FIRST TWO WEEKS OF
DECEMBER. ALONG WITH THE COLD AIR...SNOW SHOWERS SHOULD BE FAIRLY
WIDESPREAD AS WELL WITH SIGNIFICANT LAKE SNOWS MORE LIKELY IN THE
TYPICAL SNOWBELTS. STAY TUNED
THIS SCENARIO IS SUPPORTED BY THE 8 TO 14 DAY TEMP GUIDANCE SUPPLIED
BY THE CLIMATE PREDICTION CENTER.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
NARROW BANDS OF MVFR/VFR LAKE EFFECT CLOUDINESS OVER KBUF/KIAG
AND KART WILL DISSIPATE THIS AFTERNOON. VFR CONDITIONS WILL THEN
PREVAIL THROUGH THE REST OF THE DAY AND INTO THE EARLY EVENING.
THEREAFTER...CONDITIONS ARE EXPECTED TO STEADILY DETERIORATE THROUGH
THE REST OF THE FORECAST PERIOD AS A MOISTURE-LADEN LOW PRESSURE
SYSTEM OVER THE LOWER MISSISSIPPI VALLEY LIFTS NORTHEAST INTO THE
OHIO VALLEY TONIGHT...THEN INTO CENTRAL PENNSYLVANIA ON MONDAY. IN
THE PROCESS...THIS SYSTEM WILL BRING A WIDESPREAD SOAKING RAIN TO
THE AREA...ACCOMPANIED BY A LENGTHY PERIOD OF MVFR/IFR VSBYS AND IFR
CEILINGS. AS FAR AS TIMING GOES...THE RAIN MAY BEGIN ARRIVING AS
SOON AS LATER THIS EVENING AS AN INITIAL SLUG OF JET-INDUCED LIFT
WORKS ACROSS THE SOUTHERN TIER AND PORTIONS OF THE FINGER
LAKES...BEFORE SPREADING ACROSS THE REST OF THE AREA IN EARNEST
DURING MONDAY MORNING.
BEYOND THE END OF THE CURRENT FORECAST PERIOD...WIDESPREAD IFR
CONDITIONS ARE EXPECTED TO DOMINATE MONDAY AFTERNOON AND EVENING AS
THE LOW LIFTS INTO EASTERN NEW YORK STATE...BEFORE A GENERAL
IMPROVING TREND ARRIVES FOR LATER MONDAY NIGHT AND TUESDAY AS HIGH
PRESSURE GRADUALLY BUILDS EAST FROM THE CENTRAL LAKES. CONDITIONS
WILL IMPROVE LAST ACROSS AREAS SOUTHEAST OF THE LAKES...WHERE SOME
LIMITED LAKE EFFECT ACTIVITY WILL BE LIKELY TUESDAY INTO TUESDAY
NIGHT. THE AFOREMENTIONED AREA OF HIGH PRESSURE WILL THEN PROVIDE US
WITH DRY/VFR WEATHER FOR WEDNESDAY...BEFORE A CLIPPER-TYPE SYSTEM
CROSSES THE AREA WITH A GENERAL THREAT OF -SHRA/-SHSN LATER
WEDNESDAY NIGHT AND THURSDAY.
&&
.MARINE...
WEAK RIDGING PASSING ACROSS THE LOWER LAKES TONIGHT WILL RESULT IN A
WEAKENING PRESSURE GRADIENT...AND IN WINDS AND WAVES GRADUALLY
SUBSIDING BELOW SMALL CRAFT ADVISORY CRITERIA. HAVE LEFT SCAS UP
INTO EARLY EVENING FOR THE EASTERN ENDS OF LAKES ERIE/ONTARIO AND
THE SAINT LAWRENCE RIVER...THEN HAVE DROPPED THEM AS WINDS/WAVES
DIMINISH DURING THE COURSE OF THE NIGHT.
DEVELOPING LOW PRESSURE OVER THE LOWER OHIO VALLEY MONDAY MORNING
WILL THEN LIFT NORTHEAST TO CENTRAL NEW YORK BY MONDAY
EVENING...THEN INTO NEW ENGLAND MONDAY NIGHT. INCREASING WESTERLY
WINDS BEHIND THIS SYSTEM WILL LIKELY NECESSITATE ADDITIONAL SMALL
CRAFT ADVISORIES BEGINNING LATE MONDAY NIGHT OR TUESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZING RAIN ADVISORY FROM 4 AM TO 10 AM EST MONDAY FOR
NYZ007-008.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR LOZ045.
SMALL CRAFT ADVISORY UNTIL 1 AM EST MONDAY FOR LOZ044.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...TMA
NEAR TERM...TJP/TMA
SHORT TERM...TMA
LONG TERM...JJR/RSH
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Nov 25, 5:30 AM EST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 530 AM EST SUN NOV 25 2007 NYZ003>006-019-020-085-261030- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-CHAUTAUQUA-CATTARAUGUS- SOUTHERN ERIE- 530 AM EST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE LATEST RUN OF LONG RANGE MODELS INDICATE A POTENTIAL FOR SIGNIFICANT LAKE EFFECT SNOW BANDS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-007-008-010>014-021-261030- NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-ALLEGANY- 530 AM EST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-261030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 530 AM EST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
Nearby
Freezing Rain Advisories in New York, 2007Every freezing rain advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.